# SDR EIAA9544

- Difficulty date: September 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DEN - ON DESCENT THROTTLES IDLE, NOSE GEAR UNSAFE LIGHT NOT ILLUMINATED.  GEAR DOWN, 'NOSE LANDING GEAR' GREEN LIGHT NOT ILLUMINATED.  GEAR HORN FUNCTIONS NORMALLY.  VISUALLY CHECKED GEAR DOWN AND LOCKED.  FOUND BROKEN WIRE AFT OF NOSE GEAR, WIRE G-2116-B24.  REPAIRED WIRE GROUND CHECKED OK PER DC9 MM 32-60-00.  (M)
